Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regularity of net summability transforms on certain linear topological spaces


Authors: R. H. Cox and R. E. Powell
Journal: Proc. Amer. Math. Soc. 21 (1969), 471-476
MSC: Primary 40.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0243235-6
MathSciNet review: 0243235
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. R. Adams, On summability of double series, Trans. Amer. Math. Soc. 34 (1932), 215-230. MR 1501635
  • [2] R. P. Agnew, On summability of multiple sequences, Amer. J. Math. 56 (1934), 62-68. MR 1507930
  • [3] P. A. Fraleigh, Regular bilinear transformations of sequences, Amer. J. Math. 53 (1931), 697-709. MR 1506847
  • [4] J. L. Kelly, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [5] T. Kojima, On the theory of double sequences, Tôhoku Math. J. 21 (1922), 3-14.
  • [6] H. Melvin-Melvin, On generalized K-transformations in Banach spaces, Proc. London Math. Soc. 53 (1951), 83-108. MR 0042054 (13:45c)
  • [7] M. S. Ramanujan, Generalized Kojima-Toeplitz matrices in certain linear topological spaces, Math. Ann. 159 (1965), 365-373. MR 0216203 (35:7038)
  • [8] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Univ. Press, New York, 1964. MR 0162118 (28:5318)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.50

Retrieve articles in all journals with MSC: 40.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243235-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society